UPM Institutional Repository

Synovial osteochondromatosis


Devnani, Anand Sobhraj (2007) Synovial osteochondromatosis. Malaysian Journal of Medicine and Health Sciences, 3 (2). pp. 53-59. ISSN 1675-8544


We report three patients with synovial osteochondromatosis to highlight that simple removal of loose bodies and limited synovectomy gives symptomatic relief and has low risk of recurrence in the short term.

Download File

Synovial Osteochondromatosis.pdf

Download (3MB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Medicine and Health Science
Publisher: Faculty of Medicine and Health Sciences, Universiti Putra Malaysia
Keywords: Synovial osteochondromatosis; Partial synovectomy
Depositing User: Umikalthom Abdullah
Date Deposited: 07 Oct 2015 05:54
Last Modified: 07 Oct 2015 05:54
URI: http://psasir.upm.edu.my/id/eprint/32894
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item